# SDR GTIA2022122936860

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 13,049 hours, 5,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON FINAL DES 12000 FT, PACK 1 OFF.   RESOLVE THE PROBLEM  IDLE POWER, PERFORMED INSPECTION OF APU COMP  IAW AMM 49-13-00.  NO DEFECTS FOUND.  PERFORMED OPS CK OF BOTH PACKS IAW AMM 21-61-00.  PACK NR 1 FOUND TO BE COMTAMINATED.
